# SDR CA020430003

- Difficulty date: April 10, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 182
- Aircraft time: 5,947 hours
- Engine: Cont O470*
- Propeller: Mcauly D3A34C401
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 07221981
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING  STA 172.00 - DURING INSTALATION OF AUXILIARY WING TANKS, AN INSPECTION ACCESS HOLE WAS CUT IN LOWER RING SKIN AT STA. 169.00 SURVEILLANCE INSPECTON OF THE WING RIB AT STA 172.00 REVEALED AN EXTENSIVE COMPRESSION FAILURE ALONG THE ENTIRE LENGTH OF PART UPPER RETURN FLANGE & WEB SECTION.- THERE WERE NO VISIBLE SIGNS OF EXTERNAL DAMAGE TO WING UPPER OR LOWER SKIN.
